question-icon

Do injectable steroids cause weight gain?

default
Posted on Thu, 2 Apr 2015
Question: Do injectile steriods cause weight gain?
doctor
Answered by Dr. Iven Romic Rommstein (18 minutes later)
Brief Answer:
Yes,but only in higher dosage.

Detailed Answer:
Hi and welcome to HCM.
Steroids are hormones that are anabolic and it means that it will cause weight gaining. It will affect metabolic processes in our organism and make accumulation of all nutritients, fats,proteins and sugar. It mostly affect sugar metabolism and cause production of fat tissue from sugar so it accumulates in our body. also it will cause water retaining.
any artificial steroids will affect XXXXXXX metabolic processes in our body but in appropriate dosage these affects will be minimal.
ALso,appropriate diet can decrease these effects too.
WIsh you good health. Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Iven Romic Rommstein

General Surgeon

Practicing since :2008

Answered : 13870 Questions

premium_optimized

The User accepted the expert's answer

Share on
Do injectable steroids cause weight gain?

Brief Answer: Yes,but only in higher dosage. Detailed Answer: Hi and welcome to HCM. Steroids are hormones that are anabolic and it means that it will cause weight gaining. It will affect metabolic processes in our organism and make accumulation of all nutritients, fats,proteins and sugar. It mostly affect sugar metabolism and cause production of fat tissue from sugar so it accumulates in our body. also it will cause water retaining. any artificial steroids will affect XXXXXXX metabolic processes in our body but in appropriate dosage these affects will be minimal. ALso,appropriate diet can decrease these effects too. WIsh you good health. Regards